# SDR SWAA2021062182995

- Difficulty date: June 15, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 12,539 hours, 28,438 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BAD ODOR STILL NOTED DURING APPROACH ON ENGINE BLEEDS / ODOR COMING FROM FRONT GALLEY AREA. R&R O/H CIELINE BALLEST IN FWD GALLEY PER AMM 33-22-00 NO MORE ODORS DETECTED STILL HAS FAINT RESIDUAL SMELL AIRING CABIN BALAST INSTALLED P/N K100-140-001 S/N BN 107565 PN K100-140-001 S/N A 33711
